# SDR ASAA0741573

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 49,676 hours, 28,523 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645137
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING NR 0 SPOILER UPPER SURFACE IS DENTED.  REMOVED THE DAMAGED AREA OF UPPER SKIN, FABRICATED AND INSTALLED A SKIN FILLER AND A REPAIR DOUBLER IAW SRM 57-50-10 REPAIR 4.
